Alert archive / Pennsylvania / Wind Advisories in 2022

Wind Advisory 14, NWS Cleveland, OH

December 14, 2022Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind advisory at Dec 14, 2022, 2:49 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Dec 15, 2022, 4:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2022, 2:49 AM EST (07:49 UTC)
In effect from
Dec 15, 2022, 4:00 AM EST
Expired
Dec 15, 2022, 3:33 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, PA, Erie County, PA

The radar

The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

934 
WWUS71 KCLE 140749
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
249 AM EST Wed Dec 14 2022

PAZ001-002-141600-
/O.NEW.KCLE.WI.Y.0014.221215T0600Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
249 AM EST Wed Dec 14 2022

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 1 AM to 7 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
897 
WWUS71 KCLE 141135
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
635 AM EST Wed Dec 14 2022

PAZ001-002-141945-
/O.CON.KCLE.WI.Y.0014.221215T0600Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
635 AM EST Wed Dec 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST
THURSDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 1 AM to 7 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
324 
WWUS71 KCLE 141850
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
150 PM EST Wed Dec 14 2022

PAZ003-150300-
/O.EXB.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/
Crawford-
Including the cities of Meadville and Titusville
150 PM EST Wed Dec 14 2022

...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Crawford County.

* WHEN...From 4 AM to 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PAZ001-002-150300-
/O.EXT.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
150 PM EST Wed Dec 14 2022

...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 4 AM to 7 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
296 
WWUS71 KCLE 142308
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
608 PM EST Wed Dec 14 2022

PAZ001-002-150715-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
608 PM EST Wed Dec 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 4 AM to 7 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PAZ003-150715-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/
Crawford-
Including the cities of Meadville and Titusville
608 PM EST Wed Dec 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST
THURSDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Crawford County.

* WHEN...From 4 AM to 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
215 
WWUS71 KCLE 150236
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
936 PM EST Wed Dec 14 2022

PAZ001-002-151045-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
936 PM EST Wed Dec 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
THURSDAY...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...From 4 AM to 7 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PAZ003-151045-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/
Crawford-
Including the cities of Meadville and Titusville
936 PM EST Wed Dec 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST
THURSDAY...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Crawford County.

* WHEN...From 4 AM to 1 PM EST Thursday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
932 
WWUS71 KCLE 150805
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
305 AM EST Thu Dec 15 2022

PAZ001-002-151615-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
305 AM EST Thu Dec 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PAZ003-151615-
/O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/
Crawford-
Including the cities of Meadville and Titusville
305 AM EST Thu Dec 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Crawford County.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
123 
WWUS71 KCLE 151505
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
1005 AM EST Thu Dec 15 2022

PAZ003-151615-
/O.CAN.KCLE.WI.Y.0014.000000T0000Z-221215T1800Z/
Crawford-
Including the cities of Meadville and Titusville
1005 AM EST Thu Dec 15 2022

...WIND ADVISORY IS CANCELLED...

Winds have decreased across Crawford county. Peak wind gusts
should not exceed 35 mph so the wind advisory has been cancelled

$$

PAZ001-002-152315-
/O.CON.KCLE.WI.Y.0014.000000T0000Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
1005 AM EST Thu Dec 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Northern Erie and Southern Erie Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
542 
WWUS71 KCLE 152033
NPWCLE

URGENT - WEATHER MESSAGE
National Weather Service Cleveland OH
333 PM EST Thu Dec 15 2022

PAZ001-002-152145-
/O.CAN.KCLE.WI.Y.0014.000000T0000Z-221216T0000Z/
Northern Erie-Southern Erie-
Including the cities of Erie, Edinboro, Corry, and Union City
333 PM EST Thu Dec 15 2022

...WIND ADVISORY IS CANCELLED...

Winds will continue to decrease through the evening. Gusts may
still reach 35 mph through 6 pm.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Dec 14, 12:51 AM EST, 1 hour 58 minutes earlier.

Area forecast discussion, Dec 14, 12:51 AM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1251 AM EST Wed Dec 14 2022

.SYNOPSIS...
High pressure will gradually build east ahead of a strong low
pressure system centered over the Midwest. An occluded front
will push through the area Thursday into Friday as the low
continues to move eastward. Surface troughing will linger over
the region through the weekend before high pressure builds into
the area to start next week.

&&

.NEAR TERM /THROUGH TODAY/...
930 pm update...
There were no near term forecast adjustments or impactful
weather changes made with this late evening update.

7 pm update...
This mid evening QC check on the near term hourly forecast
tonight into tomorrow appear to be on track with no adjustments
needed at this time. The weather remains quiet with only high
and mid level cloudiness increasing  from the west across the
Upper Ohio Valley and eastern Great Lakes regions. Temperatures
will continue to be seasonable cold for middle December and
closer to the averages tonight and Wednesday.

Previous discussion...
Surface ridge continues to build eastward this afternoon and
evening ahead of an expansive upper level low currently across
the Upper Midwest. Precipitation chances begin to increase
Wednesday morning across western zones beginning as a rain/snow
mix before transitioning to all rain. Precipitation will begin
rather light due to lingering dry low levels and should stay
west of Cleveland and points south through Wednesday night. More
robust low level moisture behind a dry slot will enter the area
Wednesday night into Thursday which will allow for more
moderate/steady rain to move further eastward. Rain showers will
continue to impact the bulk of the forecast area through the
end of the near term forecast period. Low- level warm air
advection near the end of the near term will create a warm nose
aloft and a temperature profile leading to potential freezing
rain. Wintry mix will continue into the start of the short term
forecast period with more details mentioned below.

Easterly winds in the short term will begin near or less than 12
mph. Toward the tail end of the near term, southeasterly winds will
begin to increase to 25-30 mph with gusts up to 35-40 mph. It will
be chilly tonight with lows in the low 20s across NW PA to near
freezing in western Ohio. Highs on Wednesday will warm into the mid
to upper 30s, cooler and around freezing across NW PA. Lows on
Wednesday night will be warmer and in the mid to upper 30s. Once
again it will be cooler and near freezing across eastern Ohio and NW
PA.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
An occluded, vertically stacked low moves in the Midwest region on
Thursday, with an occluded front extending southeast into western
Ohio by Thursday morning. Widespread precipitation along and ahead
of the front will traverse the area, falling as mostly rain. Modest
flow aloft (in the 700-900-mb layer) will provide a strong warm
layer atop cold surface temperatures, resulting in precipitation
falling as a rain and freezing rain mix along the leading edge of
precipitation. For 12Z Thursday through the morning, freezing rain
is likely to only be occurring in northwest Pennsylvania. Currently
have upwards of 0.1" of ice accumulation for northwest Pennsylvania
through the morning hours, though strong surface winds and a strong,
thick warm layer aloft may limit ice accumulation and overall
impact. Even so, a winter weather advisory may be needed for
northwest Pennsylvania Thursday morning. Did not issue on this shift
as model guidance continues to shift a bit from run to run, so
wanted to wait until there is higher confidence on timing and
location of mixed precipitation.

In addition to mixed precipitation, strong winds are expected to
impact northeast Ohio and northwest Pennsylvania into Thursday
morning. Gusts up to 35-40 mph across northeast Ohio and northwest
Pennsylvania are expected, with higher possible near the lakeshore.
Upwards of 50+ mph may be possible for northern Erie, PA and
consideration may be needed for a wind advisory for that area.

Any mixed precipitation ongoing Thursday morning becomes rain by
Thursday afternoon as surface temperatures warm. Much of the area
gets into the 40s, and even parts of northwest Ohio may touch 50.

The occluded low lingers over the Midwest region through Thursday
night before making gradual eastward progress into the northern
Great Lakes Friday and Friday night. Behind the occluded front,
there's likely to be a dry period on Friday before colder
temperatures come in. Colder temperatures aloft should result in
lake effect snow developing Friday night though southwest flow may
keep the snow showers offshore.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Lake effect snow is likely to continue with southwest to west flow.
Impacts from lake effect snow will largely depend on steering flow,
which seems to be mostly out of the southwest (which would keep it
mostly offshore) with periods of westerly flow (which would bring
snow onshore for far northeast Ohio and northwest Pennsylvania).
Temperatures remain cool through the long term with high
temperatures in the 30s with precipitation types likely to be
snow.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
Clear skies and calm conditions across the area will be short
lived as a low pressure system centered over the Midwest begins
to meander towards the area and bring with it deteriorating
conditions. This morning, high clouds will begin to push over
the area from west to east. Through this afternoon, conditions
should remain primarily dry as dry air from the departing high
pressure remains persistent over the area. After 00Z Thursday,
showers will begin to quickly ramp up from southwest to
northeast as strong lift and frontogensis push over the area
ahead of an occluded boundary. Initially, precipitation along
the leading edge may be a wintry mix before warm air become
dominant and it transitions to all rain by the end of the TAF
period. This will need to continue to be monitored, but with
this update, opted to keep precipitation as primarily rain. As
showers become widespread, ceilings will gradually fall to MVFR
again, with lower visibilities expected in the heaviest rain.

Aside from the precipitation potential, the other focus is on
the wind as east winds of 5-10 knots this morning will increase
to 10-15 knots by this afternoon, with gusts of 20-25 knots.
There will be two areas of strongest winds. The first will be
across the counties west of I71, which is where a LLJ of 40-50
knots moves over the area. In addition to the gusty conditions
at the surface, at the tail end of this TAF period, there will
likely be developing LLWS. Have opted to keep it out of most
sites with this TAF update, however it will likely be
introduced in the next one. The only one that introduced LLWS
was KCLE near 9Z Thursday.

The other area of enhanced winds will be along the
eastern lakeshore counties (possibly impacting KCLE and KERI) as
winds from the southeast are enhanced by downsloping. The bulk
of this enhancement will be after this TAF period.

Outlook...Non-VFR possible with periods of rain and/or snow
late Wednesday through Saturday. Periods of sleet and/or
freezing rain are possible late Wednesday into Thursday morning,
especially in far NE OH and NW PA.

&&

.MARINE...
High pressure ridge located over eastern Lake Erie moves to the east
tonight with easterly flow. An occluded low/front approaches from
the west, intensifying easterly flow to 20-25 knots late tonight
into Wednesday morning. For this reason, have issued a small craft
advisory for the western basin of Lake Erie starting early Wednesday
morning and through late Thursday morning.

The occluded low/front makes slow progress, with the low located
over southern Minnesota and the occluded front into western Ohio by
Thursday morning. Flow becomes more southeast in advanced of the
approaching front, strengthening to 20-25 knots. The small craft
advisory will likely needed to be expanded to the rest of Lake Erie,
despite offshore flow. Flow becomes southwest on Friday, hovering in
the 15-25 knot range through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 6 AM this morning to 9 AM EST
     Thursday for LEZ142>145.

&&

SYNOPSIS...Iverson
NEAR TERM...Griffin/Iverson
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Campbell
MARINE...Saunders
Hazardous weather outlook, Dec 13, 4:04 PM EST, 10 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
404 PM EST Tue Dec 13 2022

LEZ061-142>149-162>169-OHZ003-006>010-017>022-027>032-036>038-047-
142115-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-
Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland-
Wayne-Stark-Marion-Morrow-Holmes-Knox-
404 PM EST Tue Dec 13 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-142115-
Northern Erie-Southern Erie-
404 PM EST Tue Dec 13 2022

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Mixed precipitation with rain, freezing rain, and snow is possible
Thursday morning before transitioning to all rain by Thursday
afternoon. Strong southwest winds of up to 50 mph may also be
possible Wednesday night through early Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011>014-089-PAZ003-142115-
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Crawford-
404 PM EST Tue Dec 13 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Mixed precipitation with rain, freezing rain, and snow is possible
early Thursday morning before transitioning to all rain by late
Thursday morning. Strong southwest winds of up to 40 mph may also be
possible Wednesday night through early Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ023-033-142115-
Trumbull-Mahoning-
404 PM EST Tue Dec 13 2022

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Mixed precipitation with rain, freezing rain, and snow is possible
early Thursday morning before transitioning to all rain by late
Thursday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 1:51 PM ESTWinter Weather AdvisoryCLECrawford, Erie20 hr

Nearby

Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.